MathSciNet Relay Station
MathSciNet bibliographic data
MR1109350 (92e:11050) 11F67 (11G05 11G40)
Murty, M. Ram; Murty, V. Kumar Mean values of derivatives of modular $L$-series. Ann. of Math. (2) 133 (1991), no. 3, 447–475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement